# SDR MASA20220228116

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 23,616 hours, 17,984 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670341806
- Part serial: NA
- Condition: None
- Location: Blkhd Fs280-Rbl1
- Part time: 23,616 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULKHEAD FLOOR POST (P/N: CC670-34180-6) AT FS280.00 AND RBL 11.16 WAS FOUND TO HAVE A CORROSION DAMAGE. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 53-11-10-001-003-A01, FIGURE 53-11-10-991-803 (SHEET 4 OF 7), ITEM 57_8 (REV.33 DATED JUN. 25, 2017).
